# SDR QXEA2023042400075

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 35,514 hours, 38,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6138001
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE POWERING AIRCRAFT OFF, NOTICED FWD CABIN EMERGENCY LIGHTS STAYED ON. VERIFIED FLIGHT ATTENDANT AND FLIGHT DECK EMERGENCY LIGHT SWITCHES WERE IN THE OFF POSITION. REMOVED AND REPLACED POSITION 2 EMERGENCY LIGHT POWER SUPPLY REFERENCE Q400 AMM TASK 33-51-01-000/400-801.  EMERGENCY LIGHT SYSTEM OPERATIONAL CHECK GOOD.
